# SDR SWIA202265506

- Difficulty date: February 21, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN, AT FS549, UNDERR STR17L, BELOW L/H SILL, FRAME HAS AREAS OF CORROSION.  (MARKED)     (C-CHECK RO 4/25/2022)    REPAIRED FRAME AT FS549 STGR 18L-16L REF REO 690-53-31-628 REV.-- DATED 2022-03-01, CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01, DWG SH690-33100 REV.N AND DWG SH690-32170 REV.AD AND CRJ900 SRM 53-00-06-201-001-A03. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
